# SDR ASAA2022041638045

- Difficulty date: April 16, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737
- Aircraft serial: 35200
- Aircraft time: 41,082 hours, 11,781 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SATCOM LOCKUP GROUNDED - YES. ACCOMPLISHED RESET PROCEDURE PER QRH, SAT NORMAL.
